MAUDE Adverse Event Report: ENCORE MEDICAL L.P. MOVATION KNEE SYSTEM; MOVATION PS TIBIAL INSERT, SZ 10X9MM

ENCORE MEDICAL L.P. MOVATION KNEE SYSTEM; MOVATION PS TIBIAL INSERT, SZ 10X9MM
Model Number 292-09-010
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as worn poly.The previous surgery and the revision detailed in this investigation occurred 2.9 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history record (dhr) shows that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The root cause of this complaint was a revision surgery due to worn poly.There were no findings during this investigation that indicate that the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - due to worn poly.Surgeon had to replace 3 items because the movation system has become obsolete and the insert is no longer available.

Brand Name
MOVATION KNEE SYSTEM
Common Device Name
MOVATION PS TIBIAL INSERT, SZ 10X9MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key8898509
Report Number1644408-2019-00768
Device Sequence Number1413076
Product Code JWH
UDI-Device Identifier00888912112345
UDI-Public(01)00888912112345
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2017
Device Model Number292-09-010
Device Catalogue Number292-09-010
Device Lot Number145J1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2019
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR